# SDR CA970811005

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Stone Damage
- Location: Prop Le
- Part time: 486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROPELLER BLADES LEADING EDGES FOUND DAMAGED FROM STONES. BLADES REQUIRED WIDTH REDUCTION.
